MAUDE Adverse Event Report: Ferrosan Medical Devices A/S SURGIFLO¿ Hemostatic Matrix Kit with Thrombin; Agent, Absorbable Hemostatic, Collagen Based

Ferrosan Medical Devices A/S SURGIFLO¿ Hemostatic Matrix Kit with Thrombin; Agent, Absorbable Hemostatic, Collagen Based
Model Number SF2995
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the sales rep that during a craniotomy procedure, the surgeon was using surgiflo when the product became very hard after application.The surgeon stated that the product would normally have a soft, mashed potato-like consistency.No patient consequences were reported.The device is returning.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned sample with mixed surgiflo has been inspected and evaluated.Based on the available data, the reported issue remains unconfirmed, and the root cause is undetermined.This conclusion is based on the information from user, documentation, and material available at the time of the investigation.Should additional information become available, the assessment may be reconsidered.

Brand Name
SURGIFLO¿ Hemostatic Matrix Kit with Thrombin
Common Device Name
Agent, Absorbable Hemostatic, Collagen Based
Manufacturer (Section D)
Ferrosan Medical Devices A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA   2860
MDR Report Key50427389
Report Number3008478369-2026-00032
Device Sequence Number9178342
Product Code LMF
UDI-Device Identifier15712123000646
UDI-Public15712123000646
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSF2995
Device Lot Number282736
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown